# SDR SWAA2021090713563

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370026
- Part serial: 004914
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B AFT FLAP UPPER SKIN DELAMINATED AT I/B CORNER. / REMOVED AND REPLACED RH OTBD AFT FLAP IAW B737 AMM 27-51-22-000-801; AMM 27-51-22-400-801 CHECKS GOOD. WN8888 POSITION: RH; TAG/GRB NO.: 172621; P/N OFF UNIT: 113A3700-26; S/N OFF UNIT: 004914; P/N ON UNIT: 113A3700-26; S/N ON UNIT: 004398
